Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Night sweats, headache, muscle ache, lump in groin, strong urine, severe nausea and vomiting. Cause?

I have been to the doctor yesterday. Since last Saturday I have experienced night sweats , head ache, muscle ache, and a lump has developed in my groin . Two days ago I realized my urine was almost glowing its extremely bright yellow and has even stained many pairs of underware since then. Last night I experienced severe nausea followed by vomiting twice.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

MY FIRST QUESTION IS ARE YOU A DIABETES PATIENT?? ARE YOU TAKING ANY MEDICINES FOR ANY CONDITION LIKE DIABETES, HYPERTENSION, AND DYSLIPEDEMIA.

USUALLY ALL THESE SYMPTOMS MIGHT BE DUE TO
1. STATIN INGESTION - IT IS A MEDICINE TAKEN FOR REDUCING CHOLESTEROL
2. HYPO OR HYPERTHYROIDISM
3. SOME MEDICINES INCLUDING VITAL VITAMINS WHEN TAKEN THROUGH TABLETS CAUSES YELLOWING DISCOLOURATION OF URINE.

SO PLEASE WATCH OUT FOR THESE POINTS. GET ONE URINE ROUTINE EXAMINATION DONE.
Answered: Mon, 17 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor